# SDR AALA201910079023

- Difficulty date: October 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 56,610 hours, 32,759 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON DESCENT WE GOT AN INDICATION AFT SMOKE LAV, IT WENT ON FOR A FEW SECONDS THEN WENT OUT, THE FA'S GOT A WARNING ALSO, THEY DIDN'T SEE OR SMELL ANY SMOKE. MAINTENANCE ACCOMPLISHED BITE AND OPS CHECK OF LAV SMOKE DETECTOR SYSTEM IAW AMM 26-17-00-810-801A AND AMM 26-17-00-710-001A AND NO DEFECTS NOTED.
